# SDR SWAA102001

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 42,958 hours, 25,643 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A65165
- Part serial: 000054
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR CRACKED AT LOWER SIDE OF LOWER SUPPORT BEAM.  REMOVED AND REPLACED R1 DOOR PER MM.
